# SDR SWIA200413819

- Difficulty date: September 19, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 27,273 hours, 23,542 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270003
- Part serial: MAL0392
- Condition: Malfunctioned
- Location: Flight Spoil
- Part time: 12,442 hours, 10,246 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LEFT INBOARD SPOILERON PCU SPOOL FAIL.  REMOVED AND REPLACED SPOILERON INBOARD PCU IAW 27-62-00, OPERATIONAL CHECK GOOD.
